It cant be another UTI... not again


Q: I am 18 years and 10 months. I lost my virginity almost 3 months ago to my current boyfriend. As expected it was very sore the first few times but then it got better. However I got what was suspected to be cystitis the first time and so was prescribed antibiotics. At that time I started on the pill, Microgynon. Not long after the intense pain was back. This pain included always feeling the urge to urinate, little amounts of fluid coming out and concentrated urine, even when I drank plenty of water. Again, back to the doctors, more antibiotics. The third time she took a sample and sent it off to the lab... no concerns. I'm now experiencing this for the fourth time and I cant help thinking its to do with sex. My boyfriend is clean and was also a virgin so we sometimes dont use a condom. We use extra lube when needed (which is quite a lot). He is circumcised. Thats all the relevant information I can think of. Please help me!


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello. I am a 41 y/o woman and have been on yasmin for 8 years. A few months ago i had abnormal discharge and bleedin...

Q: I suffer from recurring UTIs. Tried Nitrofurantoin. Didn't work. Currently on Bactrim -- I am at the beginning of ...

Q: My partner and I have both been tested for gonorrhea. Her test came back positive and mine negative. She said her doc...

Q: Hi- I had a uti, Dr prescribed Bactrim DS 800- (I had awful response- thyroid was swollen,terrible pain in vagina) ...

Q: Hi, I am 39 years old (F), and was doing some moderate house work yesterday. I awoke with a tugging sensation in my b...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon